Normal Jacobi field on Riemannian manifold

Nassar. H. Abdel-All, E. I. Abdel-Galil

Abstract


In this paper we presents a brief instructions to find the Normal Jacobi field on a two dimensional Riemannian manifold (surfaces) by exact solution for the Jacobi field ordinary differential equation.  The resulting solution can be easy plotted on the geodesics for some surfaces by using the Mathematica program command.

Full Text: PDF

How to Cite this Article:

Nassar. H. Abdel-All, E. I. Abdel-Galil, Normal Jacobi field on Riemannian manifold, Journal of Mathematical and Computational Science, Vol 3, No 6 (2013), 1487-1508

Copyright © 2013 Nassar. H. Abdel-All, E. I. Abdel-Galil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS